# SDR CNMA202501210002

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 99,919 hours, 17,989 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Zone 500 Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

PASSING THROUGH FL240 DURING CLIMB, LEFT CENTER FUEL PUMP FAILED.
